# SDR DALA2018042002682

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 77,661 hours, 34,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE FUSELAGE SKIN AT FRAME 30+14, STRINGER 43R.  COMPLIED WITH PRI/ERA 567894-14, REV O.
